Article citationsMore>>

Y.-I. Kim and C. Chun, “New Twelfth-Order Modifications of Jarratt’s Method for Solving Nonlinear Equations,” Studies in Nonlinear Sciences, Vol. 1, No. 1, 2010, pp. 14-18.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.
Top